Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 304745, 10 pages
http://dx.doi.org/10.1155/2014/304745
Research Article

Legendre Wavelet Operational Matrix Method for Solution of Riccati Differential Equation

Department of Mathematics, SASTRA University, Thanjavur 613 401, India

Received 12 February 2014; Revised 20 May 2014; Accepted 5 June 2014; Published 24 June 2014

Academic Editor: Petru Jebelean

Copyright © 2014 S. Balaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. A. Khan, M. Jamil, A. Ara, and S. Das, “Explicit solution for time-fractional batch reactor system,” International Journal of Chemical Reactor Engineering, vol. 9, article A91, 2011. View at Google Scholar · View at Scopus
  2. V. Feliu-Batlle, R. R. Pérez, and L. S. Rodríguez, “Fractional robust control of main irrigation canals with variable dynamic parameters,” Control Engineering Practice, vol. 15, no. 6, pp. 673–686, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Podlubny, “Fractional-order systems and PI\spλD\spμ-controllers,” IEEE Transactions on Automatic Control, vol. 44, no. 1, pp. 208–214, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Garrappa, “On some explicit Adams multistep methods for fractional differential equations,” Journal of Computational and Applied Mathematics, vol. 229, no. 2, pp. 392–399, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Jamil and N. A. Khan, “Slip effects on fractional viscoelastic fluids,” International Journal of Differential Equations, vol. 2011, Article ID 193813, 19 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Mohammadi and M. M. Hosseini, “A comparative study of numerical methods for solving quadratic Riccati differential equations,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 156–164, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Shankar, Principles of Quantum Mechanics, Plenum Press, New York, NY, USA, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Fraga, M. J. García de la Vega, and E. S. Fraga, The Schrödinger and Riccati Equations, vol. 70 of Lect. Notes. Chem., 1999.
  9. L. B. Burrows and M. Cohen, “Schrodinger’s wave equation-A lie algebra treatment,” in Fundamental World of Quantum Chemistry: A Tribute to the Memory of Per-Olov Löwdin, E. J. Brändas and E. S. Kryachko, Eds., Kluwer, Dordrecht, The Netherlands, 2004. View at Google Scholar
  10. S. Abbasbandy, “Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomian's decomposition method,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 485–490, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 167–174, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. A. Khan, A. Ara, and M. Jamil, “An efficient approach for solving the Riccati equation with fractional orders,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2683–2689, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Aminikhah and M. Hemmatnezhad, “An efficient method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 835–839, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Abbasbandy, “Iterated He's homotopy perturbation method for quadratic Riccati differential equation,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 581–589, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Cang, Y. Tan, H. Xu, and S. Liao, “Series solutions of non-linear Riccati differential equations with fractional order,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 1–9, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. M. Gülsu and M. Sezer, “On the solution of the Riccati equation by the Taylor matrix method,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 414–421, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Li and L. Hu, “Solving fractional Riccati differential equations using Haar wavelet,” in Proceedings of the 3rd International Conference on Information and Computing (ICIC '10), pp. 314–317, Wuxi, China, June 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. N. A. Khan and A. Ara, “Fractional-order Riccati differential equation: analytical approximation and numerical results,” Advances in Difference Equations, vol. 2013, article 185, 2013. View at Publisher · View at Google Scholar
  20. M. A. Z. Raja, J. A. Khan, and I. M. Qureshi, “A new stochastic approach for solution of Riccati differential equation of fractional order,” Annals of Mathematics and Artificial Intelligence, vol. 60, no. 3-4, pp. 229–250, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Merdan, “On the solutions fractional Riccati differential equation with modified RIEmann-Liouville derivative,” International Journal of Differential Equations, vol. 2012, Article ID 346089, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. N. H. Sweilam, M. M. Khader, and A. M. S. Mahdy, “Numerical studies for solving fractional Riccati differential equation,” Applications and Applied Mathematics, vol. 7, no. 2, pp. 595–608, 2012. View at Google Scholar · View at MathSciNet
  23. C. K. Chui, Wavelets: A Mathematical Tool for Signal Processing, SIAM, Philadelphia, Pa, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. Beylkin, R. Coifman, and V. Rokhlin, “Fast wavelet transforms and numerical algorithms, I,” Communications on Pure and Applied Mathematics, vol. 44, no. 2, pp. 141–183, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. ur Rehman and R. Ali Khan, “The Legendre wavelet method for solving fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4163–4173, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Balaji, “A new approach for solving Duffing equations involving both integral and non-integral forcing terms,” Ain Shams Engineering Journal, 2014. View at Publisher · View at Google Scholar
  27. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, pp. 529–539, 1967. View at Google Scholar
  28. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, 2006.
  29. J. S. Gu and W. S. Jiang, “The Haar wavelets operational matrix of integration,” International Journal of Systems Science, vol. 27, no. 7, pp. 623–628, 1996. View at Publisher · View at Google Scholar · View at Scopus
  30. M. Razzaghi and S. Yousefi, “Legendre wavelets direct method for variational problems,” Mathematics and Computers in Simulation, vol. 53, no. 3, pp. 185–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. Razzaghi and S. Yousefi, “Legendre wavelets method for constrained optimal control problems,” Mathematical Methods in the Applied Sciences, vol. 25, no. 7, pp. 529–539, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. A. Kilicman and Z. A. A. Al Zhour, “Kronecker operational matrices for fractional calculus and some applications,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 250–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus